Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system


Authors: Tu Caifeng and Jiang Jifa
Journal: Proc. Amer. Math. Soc. 127 (1999), 3181-3186
MSC (1991): Primary 34C11, 92A15
Published electronically: July 8, 1999
MathSciNet review: 1628420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides necessary and sufficient conditions for the type-$K$ Lotka-Volterra system to have a globally asymptotically stable positive steady state. The generalization of such a result is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C11, 92A15

Retrieve articles in all journals with MSC (1991): 34C11, 92A15


Additional Information

Tu Caifeng
Affiliation: Department of Mathematics, The University of Science and Technology of China, Hefei, People’s Republic of China
Email: jiangjf@math.ustc.edu.cn

Jiang Jifa
Affiliation: Department of Mathematics, The University of Science and Technology of China, Hefei, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05077-7
PII: S 0002-9939(99)05077-7
Keywords: Lotka--Volterra system, steady state, global stability
Received by editor(s): January 7, 1998
Published electronically: July 8, 1999
Additional Notes: This project was supported by the National Natural Science Foundation of China.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society